# SDR COMA0360394

- Difficulty date: September 2, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 23,585 hours, 22,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3114627
- Condition: Cracked
- Location: Fuselage
- Part time: 23,585 hours, 22,654 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF TASK NR 002-53-160-610, 4 CRACKS WERE FOUND IN THE PRESSURE FLOOR SKIN NEAR FS 461.0, BETWEEN LBL9.0 AND RBL9.0  THE CRACKS RANGE FROM 2.5 INCHES TO 3.25 INCHES IN LENGTH.  THE PRESSURE FLOOR SKIN WAS REPAIRED IAW MFG REO NR 601R-53-41-102, REV B., DATED 6-8-2003, AND REO NR 601R-53-41-162, DATED 6-9-2003.  OK FOR RETURN TO SERVICE.
